Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Blood in stool after having chicken wings. Taking cipro to treat epididymitis. What to do?

Last night, I ate eight incredibly spicy chicken wings, and had to go to the bathroom around 5 am this morning. At that time, I was fine, but sore. The wings definitely felt worse coming out than going in. A few minutes ago, I had to go again, and noticed blood in my stool . I m also worried because I m taking cipro to treat epididimytis. What should I do?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  7822
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi,how are you feeling now??
You are having a food poisoning causing the diarrhea.
Keep having one glass of oral re hydrating solution and plenty of fluids.
I would suggest you to continue the cipro,it will treat the infection of bowel too.
Take Probiotic and Prebiotic capsules,they will help replenish the gut environment.
Answered: Fri, 30 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor